# SDR COEA2015070608900

- Difficulty date: July 6, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,076 hours, 35,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: S5751008002600
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 146956 NR 500016 HEAVY CHECK COE & MINOR REPAIR.  LT OTBD FLAP UPPER LEG OF FRONT SPAR HAS AN AREA OF LEVEL 2 CORROSION.  REPLACED FLAP WITH OEM PART.
